Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The Hahn-Banach theorem and the least upper bound property


Authors: R. J. Silverman and Ti Yen
Journal: Trans. Amer. Math. Soc. 90 (1959), 523-526
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9947-1959-0102725-5
MathSciNet review: 0102725
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1959-0102725-5
Article copyright: © Copyright 1959 American Mathematical Society